I have a bit of dry mouth for the pass 3 month now and it has not gone away. What the best way to deal with dry mouth?
And for the last 3 month my lips have been stick together like glue. I not sure if it is due to the medication iam take or a reaction from a lip balm. Its a very weird white salvia line between my top lip and bottom lip. I want to know how you get rid of sticky lips?
I would just like to say, may i ask if you have been tested for sjorgens syndrome, do you have dry eyes as well?
Dry mouth can also be connected with certain medications, and also saliva gland problems,
Also dental hygiene, is a must, with a dry mouth, you can get mouthwashes to help if its caused by medication?
Hope this is off some help, keep me posted, good luck
Welcome to the MedHelp forum!
Dry mouth could be the side effect of the medication you are taking. It could be due to Sjogren’s Syndrome but this will also cause dry eyes.
GERD or reflux disease too can cause similar symptoms. A generalized dehydration too can cause these problems.
Iron and vitamin deficiency, fungal infection, hypertension, diabetes, strokes and transient ischemic attacks, anemia, smoking all cause dry mouth. Poor oral hygiene is another cause. Nerve damage due to some trauma or surgery can be another cause.
Hope this helps. I think you should discuss these possibilities with your doctor. It is difficult to comment beyond this without examining. A comprehensive investigation is required keeping all the points in mind. Please let me know if there is any thing else and do keep me posted. Take care!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.